A MAG-Landau interpolating gauge for Yang-Mills theory on the lattice

Show simple item record

dc.contributor.author Mihara, Antonio
dc.contributor.author Goncalves, V. P.
dc.contributor.author DaSilva, MLL
dc.contributor.author Amaral, JTD
dc.contributor.author Machado, MVT
dc.date.accessioned 2016-01-24T14:31:04Z
dc.date.available 2016-01-24T14:31:04Z
dc.date.issued 2013-01-01
dc.identifier http://dx.doi.org/10.1063/1.4795999
dc.identifier.citation Xii Hadron Physics. Melville: Amer Inst Physics, v. 1520, p. 361-363, 2013.
dc.identifier.issn 0094-243X
dc.identifier.uri http://repositorio.unifesp.br/handle/11600/35827
dc.description.abstract In this work it is presented a functional for the fixing of a gauge that interpolates between the maximally Abelian gauge (MAG) and Landau gauge, for the case of SU(2) lattice gauge theory. the continuum limit of its derivative is analyzed for consistency check, and a simple algorithm is proposed for the gauge fixing, with a preliminary numerical analysis of its convergence. en
dc.format.extent 361-363
dc.language.iso eng
dc.publisher Amer Inst Physics
dc.relation.ispartof Xii Hadron Physics
dc.rights Acesso restrito
dc.subject Lattice gauge theory en
dc.subject numerical simulations en
dc.title A MAG-Landau interpolating gauge for Yang-Mills theory on the lattice en
dc.type Trabalho apresentado em evento
dc.contributor.institution Universidade Federal de São Paulo (UNIFESP)
dc.description.affiliation Universidade Federal de São Paulo, BR-09972270 Diadema, SP, Brazil
dc.description.affiliationUnifesp Universidade Federal de São Paulo, BR-09972270 Diadema, SP, Brazil
dc.identifier.doi 10.1063/1.4795999
dc.description.source Web of Science
dc.identifier.wos WOS:000317972900056



File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search


Browse

Statistics

My Account